# SDR CA020923005

- Difficulty date: September 9, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 4,509 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 9787314203
- Condition: Inoperative
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: H

## Discrepancy

(CAN) FLIGHT CREW REPORTED AUTOPILOT DISCONNECTED IN FLIGHT AND TRIM INDICATOR WOULD MOVE FULL DEFLECTION WHEN PITCH TRIM OPERATED. SUSPECT INTERNAL FAULT WITH ACTUATOR. ACTUATOR REPLACED.
